Radially symmetric solutions of Bethe-Salpeter equation

Biswas, S. N. ; Green, H. S. (1957) Radially symmetric solutions of Bethe-Salpeter equation Nuclear Physics, 2 (2). pp. 177-187. ISSN 0029-5582

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/002955...

Related URL: http://dx.doi.org/10.1016/0029-5582(56)90045-1


New exact solutions are obtained of the Bethe-Salpeter equation for a pair of fermions, in the ladder approximation and for zero boson mass. The solutions are applicable for small but non-vanishing total energy, and for scalar or pseudoscalar boson fields with ordinary or derivate coupling. A boundary condition, similar to that applied to the Schrodinger equation in three dimensions, is proposed, which reduces the continuum of eigenvalues for the coupling constant to a set of discrete values, except in the case of s(s) coupling. It is pointed out that this boundary condition also implies the existence of a new quantum number, with properties similar to those of the "strangeness" number already used to classify the new particles.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:26190
Deposited On:06 Dec 2010 12:56
Last Modified:23 May 2011 07:11

Repository Staff Only: item control page